I’m low key freaking out. I did the deed the first day of ovulation. So I took plan B the very next day in the morning. He didn’t finish inside of me or anything but I’ve always been scared of being pregnant through precum. We didn’t use protection or anything ( which I know is stupid ). Anyways I took plan B and I had some side effects with weird discharge and cramps. They have continued up until now. I was suppose to start my period on the 15th of September. Ive taken two pregnancy test I took one very early on and it came negative and then I took one after 14 that day we did the deed and also came out negative. It’s now third day and I still haven’t gotten my period. I’ve been having cramps and stomach aches but nothing more. I’m extremely anxious and scared. I need a piece of mind. I can’t get pregnant whatsoever.
Does Plan B actually really delays your next period?
Question posted by Kelly28-24 on 17 Sep 2021
Last updated on 17 September 2021
Your ovulation only lasts a matter of hours, not days. It depends whether or not you were already ovulating, as to whether Plan B could delay your ovulation. You may mean you were at the start of your fertile days, in which case it may have had time to delay ovulation.
The only emergency contraceptive pill proven can prevent pregnancy during the 24 hours around ovulation, itself, is Ella (Ulipristal Acetate). If you're in your fertile days, that is probably the best option.
Plan B can certainly delay your period. It can also cause the other symptoms that you mentioned.
- Plan B uses and safety info
- Plan B information for Healthcare Professionals (includes dosage details)
- Side effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.